# SDR AALA202403150806

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 69,855 hours, 32,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IS BELOW PS CHECK LIMITS READING 1300 PSI AT 70 DEGREES. SERVICED R2 PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
